Applied Mathematics

Vol.2 No.3(2011), Paper ID 4401, 8 pages

DOI:10.4236/am.2011.23042

 

Existence of Periodic Solution for a Non-Autonomous Stage-Structured Predator-Prey System with Impulsive Effects

 

Lifeng Wu, Zuoliang Xiong, Yiping Deng

 

 

Copyright © 2011 Lifeng Wu, Zuoliang Xiong, Yiping Deng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


L. Wu, Z. Xiong and Y. Deng, "Existence of Periodic Solution for a Non-Autonomous Stage-Structured Predator-Prey System with Impulsive Effects," Applied Mathematics, Vol. 2 No. 3, 2011, pp. 355-362. doi: 10.4236/am.2011.23042.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.